# SDR R61A201307300682

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,469 hours, 17,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WAS MAKING A VERY LOUD NOISE DURING FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX INSPECTED L2 DOOR SEAL, VENT FLAP SEAL AND CLEANED DEBRIS FROM L2 DOOR SEAL IAW AMM.  ACFT IS GOOD FOR SERVICE.
